Implementation of solutions to the problem of fair division when preferences are single-peaked
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 14 (2010)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/journal/10058|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Anirban Kar & Özgür Kıbrıs, 2008. "Allocating multiple estates among agents with single-peaked preferences," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 31(4), pages 641-666, December.
- Thomson, W., 1994.
"Concepts of Implementation,"
RCER Working Papers
396, University of Rochester - Center for Economic Research (RCER).
- Bettina Klaus & Hans Peters & Ton Storcken, 1997.
"Reallocation of an infinitely divisible good,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 10(2), pages 305-333.
- Masso, Jordi & Neme, Alejandro, 2001.
"Maximal Domain of Preferences in the Division Problem,"
Games and Economic Behavior,
Elsevier, vol. 37(2), pages 367-387, November.
- Jordi MassóAuthor-Name: Alejandro Neme, . "Maximal Domain Of Preferences In The Division Problem," UFAE and IAE Working Papers 434.99, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Tatsuyoshi Saijo & Tomas Sjöström & Takehiko Yamato, 2004.
122247000000000615, UCLA Department of Economics.
- M. Fleurbaey & F. Maniquet, 1997. "Implementability and Horizontal Equity Imply No-Envy," Econometrica, Econometric Society, vol. 65(5), pages 1215-1220, September.
- Geanakoplos, J. & Nalebuff, B., 1988. "On A Fundamental Conflict Between Equity And Efficiency," Papers 137, Princeton, Woodrow Wilson School - Public and International Affairs.
- Gensemer, Susan & Hong, Lu & Kelly, Jerry S., 1996. "Division Rules and Migration Equilibria," Journal of Economic Theory, Elsevier, vol. 69(1), pages 104-116, April.
- Barbera, Salvador & Jackson, Matthew O. & Neme, Alejandro, 1997.
"Strategy-Proof Allotment Rules,"
Games and Economic Behavior,
Elsevier, vol. 18(1), pages 1-21, January.
- Danilov, Vladimir, 1992. "Implementation via Nash Equilibria," Econometrica, Econometric Society, vol. 60(1), pages 43-56, January.
- Doghmi, Ahmed & Ziad, Abderrahmane, 2008.
"Reexamination of Maskin's Theorem on Nash implementability,"
Elsevier, vol. 100(1), pages 150-152, July.
- Ahmed Doghmi & Abderrahmane Ziad, 2008. "Reexamination of Maskin's Theorem on Nash implementability," Post-Print halshs-00337154, HAL.
- Ching, Stephen & Serizawa, Shigehiro, 1998. "A Maximal Domain for the Existence of Strategy-Proof Rules," Journal of Economic Theory, Elsevier, vol. 78(1), pages 157-166, January.
- Bochet, Olivier & Sakai, Toyotaka, 2010. "Secure implementation in allotment economies," Games and Economic Behavior, Elsevier, vol. 68(1), pages 35-49, January.
- Ahmed Doghmi & Abderrahmane Ziad, 2008.
"Nash implementation in exchange economies with single-peaked preferences,"
- Doghmi, Ahmed & Ziad, Abderrahmane, 2008. "Nash implementation in exchange economies with single-peaked preferences," Economics Letters, Elsevier, vol. 100(1), pages 157-160, July.
- Hurwicz, Leonid, 1979. "On allocations attainable through Nash equilibria," Journal of Economic Theory, Elsevier, vol. 21(1), pages 140-165, August.
- Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
- Eric Maskin, 1999. "Nash Equilibrium and Welfare Optimality," Review of Economic Studies, Oxford University Press, vol. 66(1), pages 23-38.
- Sonmez, Tayfun, 1994. "Consistency, monotonicity, and the uniform rule," Economics Letters, Elsevier, vol. 46(3), pages 229-235, November.
When requesting a correction, please mention this item's handle: RePEc:spr:reecde:v:14:y:2010:i:1:p:1-15. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.